Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Prolonged periods, leg pain on walking. Prescribed primolut nor. Treatment options?

i am 40 years old and last month i had periods for 10 days then i went to the doctor she listen my problem and prescribed me primolut nor 10 mg daily one tablet same time i am taking but 13 tablets i took today i have periods last night i was walked 45 minutes fastly and today i went to market then i was feeling pain in my legs symptoms like periods and i got ?
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
When hormones are taken for regularization of menstrual cycles or as oral contraception, it is necessary to estimate the cardiovascular status prior to initiating the medication, especially at your age, because these hormones can cause cardiovascular effects like excessive blood clotting etc. With your symptom of leg ache, this aspect should be pondered over. Please check with your consultant on this matter. This could also be a premenstrual symptom, but cannot be taken for granted. Hope this helps.
Answered: Tue, 20 Oct 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor